I have a major rash and I'm not sure if is a reaction to antibiotics (Z pax or amoxicillin) that I have taken recently. Will the effects diminish slowly or is it long term after discontinuing usage?
Quincy; I really don't understand why you need to know how long the prednisone stays in your system you have to learn or think ABOUT WHICH ONE OF THESE ANTIBIOTICS GAVE YOU THE RASH SO YOU DON'T GET IT PRESCRIBED TO YOU AGAIN THE RASH NORMALL STARTS AT FIRST DOSE OF THE PILL OR A DAY OR SO LATER AND DID SOMEONE PRESCRIBE THE PREDNISONE TO YOU FOR THE RASH FROM THE ALLERGIC REACTION THEN YOU SHOULD KNOW WHICH ONE DID IT AND HAVE THE DOCTORS AND PHARMACY PUT THIS DOWN AS AN ALLERGY ANYWAY IF YOU HAVE TAKEN ALL THE PREDNISONE AND STILL HAVE THE RASH YOU SHOULD GO BACK TO THE DOCTOR THE RASH GOES AWAY RATHER QUICK ONCE YOU START THE PREDNISONE. MEANING 3 TO 5 DAYS GUESS IF NOT YOU NEED SOMETHING ELSE. is the rash clearing up with the prednisone. anyway just let me know if this does not answer what you need to know. BUT IT HAS NOTHING TO DO WITH HOW LONG IT STAYS IN YOUR SYSTEM. CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2013 • 1 answer
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 12 Aug 2016 • 0 answers
Posted 24 Aug 2017 • 1 answer
Posted 19 Oct 2017 • 0 answers